# SDR SWAA2022032334267

- Difficulty date: November 16, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 26,538 hours, 11,414 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261038
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT PANEL 140AF HAS CORROSION AT THE EDGES AS MARKED. / THE ACCUMULATED CORROSION DAMAGE LENGTH IS MORE THAN 20' INCHES THEREFORE PANEL 140AF IS OUT OF LIMITS IAW SRM 53-00-53-1A-1 FIG 102. FABRICATED NEW PANEL 140AF IAW SRM 51-40-5-0G-0 AND DWG: 453A2610 REVK+E. TREATED AND PRIMED BOTTOM SURFACE OF PANEL 140AF IAW AMM 51-21-41-370-802 AND AMM 51-21-72-370-803. NEW FLOOR PANEL 140AF PART NO: 453A2610-38 CONFORMS TO DWG 453A2610 REV E. PERMANENTLY IDENTIFIED NEW PANEL 140AF INSTALLED ON WO: 578705 PAGE 14.
